MathSciNet Relay Station
MathSciNet bibliographic data
MR2484937 (2010j:58081) 58J65 (46E35 53C23 60B05 60J10)
Ollivier, Yann Ricci curvature of Markov chains on metric spaces. J. Funct. Anal. 256 (2009), no. 3, 810–864.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement